Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Another characterization of trees


Author: L. E. Ward
Journal: Proc. Amer. Math. Soc. 112 (1991), 231-233
MSC: Primary 54F15; Secondary 54F50, 54F65
MathSciNet review: 1039538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a continuum is a tree if and only if each two connected subsets meet in a connected set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54F50, 54F65

Retrieve articles in all journals with MSC: 54F15, 54F50, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1039538-X
Keywords: Tree, tree-like, dendrite, connected intersection property, cutpoint, non-cutpoint, composant, hereditarily decomposable
Article copyright: © Copyright 1991 American Mathematical Society